MathSciNet Relay Station
MathSciNet bibliographic data
MR1453739 28A80
Arneodo, A.; Bacry, E.; Jaffard, S.; Muzy, J. F. Oscillating singularities on Cantor sets: a grand-canonical multifractal formalism. J. Statist. Phys. 87 (1997), no. 1-2, 179–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement